Open Access
Translator Disclaimer
2015 Herz--Morrey type Besov and Triebel-Lizorkin spaces with variable exponents
Baohua Dong, Jingshi Xu
Banach J. Math. Anal. 9(1): 75-101 (2015). DOI: 10.15352/bjma/09-1-7

Abstract

In the article, the boundedness of vector-valued sublinear operators in Herz--Morrey spaces with variable exponents $M\dot{K}^{\alpha(\cdot),\lambda}_{q,p(\cdot)}(\mathbb{R}^{n})$ are obtained. Then Herz--Morrey type Besov and Triebel-Lizorkin spaces with variable exponents are introduced. Finally, we prove the equivalent quasi-norms on these spaces by Peetre's maximal operators.

Citation

Download Citation

Baohua Dong. Jingshi Xu. "Herz--Morrey type Besov and Triebel-Lizorkin spaces with variable exponents." Banach J. Math. Anal. 9 (1) 75 - 101, 2015. https://doi.org/10.15352/bjma/09-1-7

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1333.46026
MathSciNet: MR3296087
Digital Object Identifier: 10.15352/bjma/09-1-7

Subjects:
Primary: 46E35
Secondary: 42B25 , 42B35

Keywords: Besov space , Herz--Morrry space , Maximal operator , ‎Triebel--Lizorkin space , ‎variable exponent

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top